snubbr.com

Back and leg pain from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been taking 80mg of Murad Resurgence since Sept 2008. My acne has cleared and my face looks great. The hair loss wasn't that bad once I started taking Biotin. However, I am in so much pain! To the point that I have been taking 4-6 Vicodin a day just to take the edge off. My back hurts, my legs, my fingers.. everything! It got to the point last night that my fiance slept on the couch because I am so uncomfortable in bed because of the severe pain, I was keeping him up at night.I NEED to stop taking this stuff.

My question is this: Can I just stop taking it? Or does quitting "cold turkey" mess things up? Please help, I don't know what to do and I'm terrified that this pain will be permanent...

Comments (5)

Your question was: Back and leg pain from Murad Resurgence?.

Thanks for your response! I guess I just needed some re-assurance. It's been pretty tough the last few months. I'm suppose to be finished in 4-6 weeks so I'll do my best to hang in there!..

Comment #1

Hey hope you are feeling better. I am losing hair. Does the biotin really do anything and how much do you take. Also where do you get it? GNC or is there proffessional strength. Scared Im stopping one problem and starting another..

Comment #2

I was skeptical to say the least about taking Biotin but after a few weeks I noticed a difference. I got mine at CVS. I'm sure you can get it at just about any drugstore. I can't remember the mg that I'm taking but I take 4 pills a day. When I get home tonight I'll take a look at the bottle and the dosage...

Comment #3

Seems to me that if you're in that much pain, your doctor should be involved. 4-6 Vicodin a day is not insignificant.Call the office, explain the situation, and see if you can work something out...

Comment #4

That's way too much tylenol to be taking while also on Murad Resurgence (yes, there's acetaminophen in Vicodin). Contact your doc ASAP. If you're taking the 5/500 (vicodin) that's bad enough (one tablet gives you 500mg acetaminophen, six gives you 3000mg a day which is ONLY 1000mg less than the maximum dosage for a 24 hour period!) but if you're taking the higher dosage, you are seriously risking liver damage...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.